Publication: Compactness of operator integrators
dc.contributor.author | Titarii Wootijirattikal | en_US |
dc.contributor.author | Sing Cheong Ong | en_US |
dc.contributor.author | Yongwimon Lenbury | en_US |
dc.contributor.other | Ubon Rajathanee University | en_US |
dc.contributor.other | Mahidol University | en_US |
dc.contributor.other | Central Michigan University | en_US |
dc.contributor.other | Center of Excellence in Mathematics | en_US |
dc.date.accessioned | 2020-01-27T09:14:43Z | |
dc.date.available | 2020-01-27T09:14:43Z | |
dc.date.issued | 2019-03-01 | en_US |
dc.description.abstract | © 2019, Element D.O.O.. All rights reserved. A function f from a closed interval [a,b] to a Banach space X is a regulated function if one-sided limits of f exist at every point. A function α from [a,b] to the space B(X,Y), of bounded linear transformations form X to a Banach space Y,issaidtobeanintegrator if for each X-valued regulated function f, the Riemann-Stieltjes sums (with sampling points in the interior of subintervals) of f with respect to α converge in Y. We use elementary methods to establish criteria for an integrator α to induce a compact linear transformation from the space, Reg(X), ofX-valued regulated functions to Y. We give direct and elementary proofs for each result to be used, including, among other things, the fact that each integrator α induces a bounded linear transformation, α, from Reg(X) to Y, and other folklore or known results which required reading large amount of literature. | en_US |
dc.identifier.citation | Operators and Matrices. Vol.13, No.1 (2019), 93-110 | en_US |
dc.identifier.doi | 10.7153/oam-2019-13-06 | en_US |
dc.identifier.issn | 18463886 | en_US |
dc.identifier.other | 2-s2.0-85070768082 | en_US |
dc.identifier.uri | https://repository.li.mahidol.ac.th/handle/20.500.14594/51229 | |
dc.rights | Mahidol University | en_US |
dc.rights.holder | SCOPUS | en_US |
dc.source.uri | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85070768082&origin=inward | en_US |
dc.subject | Mathematics | en_US |
dc.title | Compactness of operator integrators | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication | |
mu.datasource.scopus | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85070768082&origin=inward | en_US |